a1 Mathematisches Institut, Universität zu Köln, Weyertal 86-90, D-50931 Köln, Germany (email: firstname.lastname@example.org)
In this note it is shown that a result of Champion and De Pascale [‘Asymptotic behavior of nonlinear eigenvalue problems involving p-Laplacian type operators’, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 1179–1195] implies that the variational eigenvalues of the p-Laplacian are continuous with respect to p.
(Received January 19 2010)
(Online publication March 15 2011)
2010 Mathematics subject classification
Keywords and phrases
The author acknowledges partial support by the DFG—Deutsche Forschungsgemeinschaft.